Open Access
WINTER-2015 Global existence and blow-Ups for certain ordinary integro-differential equations
Martin Saal
J. Integral Equations Applications 27(4): 573-602 (WINTER-2015). DOI: 10.1216/JIE-2015-27-4-573


We will study ordinary integro-differential equations of second order with nonlinearity given as a convolution, but differently from the widely investigated cases. In addition, the kernel depends on the solution. Such equations play a key role in the theory of glass-forming liquids, and we will establish results on global existence and investigate the long-term behavior. In contrast, we give examples where blow-ups occur.


Download Citation

Martin Saal. "Global existence and blow-Ups for certain ordinary integro-differential equations." J. Integral Equations Applications 27 (4) 573 - 602, WINTER-2015.


Published: WINTER-2015
First available in Project Euclid: 8 February 2016

zbMATH: 1334.45014
MathSciNet: MR3457683
Digital Object Identifier: 10.1216/JIE-2015-27-4-573

Primary: 34A12 , 45G15 , 45J05

Rights: Copyright © 2015 Rocky Mountain Mathematics Consortium

Vol.27 • No. 4 • WINTER-2015
Back to Top